Taiwanese Journal of Mathematics

MULTIPLICATIVE PRINCIPAL-MINOR INEQUALITIES FOR TRIDIAGONAL SIGN-SYMMETRIC P-MATRICES

Shaun M. Fallat and Charles R. Johnson

Full-text: Open access

Abstract

The question of which ratios of products of principal minors are bounded over all matrices in a given class has been of interest historically. This question is settled herein for the class of tridiagonal sign-symmetric Pmatrices, which essentially lies in each of the classes: positive definite, invertible totally nonnegative and M-matrices. It happens that all bounded ratios are bounded by one.

Article information

Source
Taiwanese J. Math., Volume 5, Number 3 (2001), 655-665.

Dates
First available in Project Euclid: 20 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500574958

Digital Object Identifier
doi:10.11650/twjm/1500574958

Mathematical Reviews number (MathSciNet)
MR1849786

Zentralblatt MATH identifier
0986.15017

Subjects
Primary: 15A15: Determinants, permanents, other special matrix functions [See also 19B10, 19B14] 15A48

Keywords
tridiagonal matrix p -matrix determinant principal minor

Citation

Fallat, Shaun M.; Johnson, Charles R. MULTIPLICATIVE PRINCIPAL-MINOR INEQUALITIES FOR TRIDIAGONAL SIGN-SYMMETRIC P-MATRICES. Taiwanese J. Math. 5 (2001), no. 3, 655--665. doi:10.11650/twjm/1500574958. https://projecteuclid.org/euclid.twjm/1500574958


Export citation